# SDR AWXA9800109

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION, FOUND LOWER FUSELAGE SKIN CRACKED AT STA 405, STR 276 (LBL 14).  FOUND BY HFEC.  INSTALLED RIVET REPAIR PER SRM 53-00-01.
